# SDR MWEA96429

- Difficulty date: September 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N800ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45795
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Missing
- Location: Cabin
- Stage of operation: UK
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 4 C, D, PLASTIC SHIELD FOR EMERGENCY FLOOR LIGHT BULB IS MISSING.  REINSTALLED COVER.
